Tuesday, July 2, 2013

Just call me Prednisone Polly...



I finally got into the doctor last night.
It couldn't be easy though.
I went to my family doctor's After Hours Clinic where the Snookified girl behind the counter told me it was going to be a two hour wait.
A TWO HOUR WAIT?!?!
Did you seriously say that right?
There is no way I was going to sit there surrounded by sick puking children and snotty old men for two hours.
So Husband drove me to the nearest Take Care Clinic where the sweet pregnant little nurse practitioner told me, "Honey this is the worst case of poison ivy I have seen yet this year!"
Hey thanks.
She kept going back to my chest area where it was the worst.
She was making me nervous with every twitch her mouth made.
I mean what the fuck lady just tell me I am dying already!
She then softly whispered that she would be prescribing me PREDNISONE.
NNNNNNNNNNNNNNNNOOOOOOOOOOOOOOO
This picture came to mind
Dear whoever made this remix of this GIF, you are amazing.
and I thought about crying.
 
I am hoping that by working out it will counter act my fat girl status over the next two weeks.
Of course I can't work out until the poison ivy is gone...
I am hoping that since for the first two days I have to throw down 6 mutha fucking pills that it's gone quick!
 6 pills for 2 days.
5 pills for 2 days.
4 pills for 2 days...
And so on and so forth.
 
Anybody else taken this and did you get a serious case of the munchies, too?
 
Husband just laughed.
He thinks it's funny.
I am not really seeing any humor in it yet.
Maybe 20 years from now.
Today?
NO.
 
 
 
 
PS dont forget to go Here and vote for me =)






7 comments:

  1. You are such an overachiever. And, yes, steroids make you munchie. But it will make the shit go away.

    ReplyDelete
  2. Been on the PREDNISONE pack before as well. I have an eearly blog entry about the evils of it and living with a sonic in my backyard - seriously you walk across a small clearing and there is sonic...


    On the upside I really didn't get the munchies I got bitchy and no one was safe.

    ReplyDelete
  3. I usually end up on prednisone at least once a year (I have asthma)... I hate it, because without fail I will gain like 10 pounds! Hopefully that's not the case for you!!

    ReplyDelete
  4. You need to lift heavy weights and take advantage of it!!!

    ReplyDelete
  5. Ugh....I hate taking that shit. Makes me nutso!

    ReplyDelete
  6. Hope you feel better soon. That sucks but do what you have to do!

    ReplyDelete